The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (801 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 2, 1988, pp. 141–148
DOI: 10.4171/ZAA/291

Published online: 1988-04-30

Bifurcation values of the parameters in a problem on forced oscillations in control systems with delays (in Russian)

D.I. Petrov

An equation describing the dynamic of systems for control with delay is considered. Using general theorems of nonlinear analysis sufficient conditions are obtained for existence of regular asymptotic point of bifurcation in the problems for forced $T$-periodic and for positive $T$-periodic solutions.

No keywords available for this article.

Petrov D.I.: Bifurcation values of the parameters in a problem on forced oscillations in control systems with delays (in Russian). Z. Anal. Anwend. 7 (1988), 141-148. doi: 10.4171/ZAA/291